# SDR SWAA2022021561666

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 47,465 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER THRESHOLD PLATE WORN AND CRACKED AROUND FWD STOP PIN AREA. / REMOVED AND REPLACED AFT CARGO DOOR CENTER THRESHOLD PLATE PER AMM 53-11-02 AND AMM 52-31-00.
